# SDR AALA201806119030

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,798 hours, 8,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. NOTED ON WALK ROUND DOOR 3R EPAS LIGHT IS INOPERATIVE. REPLACED EPAS BACK UP BATTERIES PER AMM 52-11-20-000-806-002.
